# SDR ABXA9701777

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Part number: 59101411
- Condition: Cracked
- Location: Cargo Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FWD LOWER CARGO COMPARTMENT DOOR PAN CRACKED AT THE FWD LOWER EDGE AT A BARREL NUT.  REPAIRED DOOR IAW DC9 SRM 52-03 FIG 1.
